MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM

ELEKTA SOLUTIONS AB MOSAIQ; MOSAIQ ONCOLOGY INFORMATION SYSTEM
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
Customer reported that after treatment the recorded beams were not recorded in mosaiq.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The investigation found that according to machine and audit logs, a field was entered for treatment verification and the machine transitioned to a ready state.However, there was no indication of a beam on state in the logs for this field so the treatment to the field could not be validated from these logs.Review of the sdd logs has confirmed that the prescribed dose of 361.5 mu was successfully delivered to the field which the customer manually recorded.There was no patient mistreatment.Based on the information provided, there was no product malfunction and mosaiq is working as designed and intended.Mosaiq did not receive data from the linac to indicate that the beam was being delivered.As a result, mosaiq did not record a treatment for the field.Mosaiq can only record according to what it receives from the machine.
 
Additional Manufacturer Narrative
H11 additional information.This is a follow-up to the final report submitted on 26 april 2024 to notify that due to an administrative error this case was submitted under an incorrect mfr report number (3015232-2024-00006) which captured the wrong manufacturer information.An initial and final (combined) report was submitted under the correct mfr number (see report 2950347-2024-00003) with the correct manufacturer.

Brand Name
MOSAIQ
Common Device Name
MOSAIQ ONCOLOGY INFORMATION SYSTEM
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key18586409
Report Number3015232-2024-00006
Device Sequence Number8246751
Product Code IYE
UDI-Device Identifier00858164002091
UDI-Public(01)00858164002091(10)2.64.294
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date04/26/2024
07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown